MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Codes Inappropriate or Unexpected Reset (2959); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device log files were examined during servicing and revealed a protocol recovery error was recorded at the time of the event.Comprehensive investigation and testing revealed that the temporary software interruption experienced by the user can occur when multiple button selections are made in rapid succession.This quick input of commands can potentially lead to a software interruption and the subsequent internal fault/system diagnostics alert.Upon arrival at the service provider, the device fully complied with all manufacturer specifications relevant to the product problem and no lasting negative performance effects were identified.This failure mode has been identified by the manufacturer as part of an ongoing correction and removal submitted to the fda.
 
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy using the (d4) device to an pediatric patient a product problem occurred where the device alarmed for an internal fault/system diagnostics and prompted the hospital staff to restart the device.The hospital staff responded by exchanging the affected device with a backup unit.No patient harm or lasting adverse effects were reported.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sirringbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key24662599
Report Number3012796317-2026-00024
Device Sequence Number13083715
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/23/2026
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT
Patient Age7 MO
Patient SexUnknown